# SDR UIEA2018123102969

- Difficulty date: December 27, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,167 hours, 16,721 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Status Message
- Condition: False Activation
- Location: Crg Fire Detect
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN CARGO LOOP 2 STATUS MSG DISPLAYED INTERMITTENTLY THROUGH OUT FLIGHT( PERFORMED BITE TEST OF THE CARGO COMPARTMENT SMOKE DETECTION SYSTEM PER TASK 26-14 FT 809 NO MESSAGES NOTED AT THIS TIME )
